Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 25, Number 115
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Stability of bounded solutions of linear functional equations
Joel N. Franklin PDF
Math. Comp. 25 (1971), 413-424
Numerical solution of a parabolic free boundary problem arising in statistical decision theory
Gary G. Sackett PDF
Math. Comp. 25 (1971), 425-434
The method of Christopherson for solving free boundary problems for infinite journal bearings by means of finite differences
Colin W. Cryer PDF
Math. Comp. 25 (1971), 435-443
Comparing error estimators for Runge-Kutta methods
L. F. Shampine and H. A. Watts PDF
Math. Comp. 25 (1971), 445-455
$\textrm {PECE}$ algorithms for the solution of stiff systems of ordinary differential equations
R. W. Klopfenstein and C. B. Davis PDF
Math. Comp. 25 (1971), 457-473
The linear two-point boundary-value problem on an infinite interval
T. N. Robertson PDF
Math. Comp. 25 (1971), 475-481
The calculation of Fourier coefficients by the Möbius inversion of the Poisson summation formula. III. Functions having algebraic singularities
J. N. Lyness PDF
Math. Comp. 25 (1971), 483-493
Optimal quadrature formulas using generalized inverses. I. General theory and minimum variance formulas
C. S. Duris PDF
Math. Comp. 25 (1971), 495-504
Error bounds for compound quadrature of weakly singular integrals
Alan Feldstein and Richard K. Miller PDF
Math. Comp. 25 (1971), 505-520
On ignoring the singularity in numerical quadrature
R. K. Miller PDF
Math. Comp. 25 (1971), 521-532
An elliptic integral identity
M. L. Glasser PDF
Math. Comp. 25 (1971), 533-534
A closed form evaluation of the elliptic integral
M. L. Glasser and V. E. Wood PDF
Math. Comp. 25 (1971), 535-536
Chebyshev approximations for the Riemann zeta function
W. J. Cody, K. E. Hillstrom and Henry C. Thacher PDF
Math. Comp. 25 (1971), 537-547
A generalized interpolation algorithm
A. C. R. Newbery PDF
Math. Comp. 25 (1971), 549-552
Some relations between the values of a function and its first derivative at $n$ abscissa points
Robert E. Huddleston PDF
Math. Comp. 25 (1971), 553-558
The triangular decomposition of Hankel matrices
James L. Phillips PDF
Math. Comp. 25 (1971), 559-602
On the convergence of Broyden’s method for nonlinear systems of equations
J. E. Dennis PDF
Math. Comp. 25 (1971), 559-567
On descent from local minima
A. A. Goldstein and J. F. Price PDF
Math. Comp. 25 (1971), 569-574
Exponential Chebyshev approximation on finite subsets of $[0, 1]$
Bernard H. Rosman PDF
Math. Comp. 25 (1971), 575-577
On Jacobi and Jacobi-like algorithms for a parallel computer
Ahmed H. Sameh PDF
Math. Comp. 25 (1971), 579-590
A stable, rational QR algorithm for the computation of the eigenvalues of an Hermitian, tridiagonal matrix
Christian H. Reinsch PDF
Math. Comp. 25 (1971), 591-597
Homomorphisms of knot groups on finite groups
Robert Riley PDF
Math. Comp. 25 (1971), 603-619
On a Diophantine equation related to perfect codes
Ronald Alter PDF
Math. Comp. 25 (1971), 621-624
On a Diophantine equation related to perfect codes
Ronald Alter PDF
Math. Comp. 25 (1971), 621-624
On a Diophantine equation related to perfect codes
Ronald Alter PDF
Math. Comp. 25 (1971), 621-624
On the Feit-Thompson conjecture
N. M. Stephens PDF
Math. Comp. 25 (1971), 625
Reviews and Descriptions of Tables and Books
Math. Comp. 25 (1971), 627-633
Table Errata
Math. Comp. 25 (1971), 635
Table errata: Higher transcendental functions. Vol. I, II (McGraw-Hill, New York, 1953) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
J. C. Eilbeck PDF
Math. Comp. 25 (1971), 635
Math. Comp. 25 (1971), 637